# SDR AALA20181014001

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 4,353 hours, 1,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT DOOR ACCUMULATOR CYLINDER PRESSURE WAS LOW AT 1000 PSI, 74 DEGREES.  CHARGED THE  DOOR ASSIST BOTTLE IAW AMM 52-22-00.
